# SDR 2002FA0000297

- Difficulty date: February 25, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N4106F
- Make and model: Piper PA-31-350
- Aircraft serial: 318252034
- Engine: Lyc TIO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1776604
- Condition: Damaged
- Location: Hyd System
- Part time: 6,363 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOSE ASSEMBLY FAILED AFTER TAKE-OFF AND NOSE GEAR WOULD NOT RETRACT.  PILOT TRIED TO HAND PUMP THE MANUAL HYDRAULIC PUMP WITH SO SUCCESS.  INSPECTION NOTED LINE BLEW A HOLE BELOW THE TSO TAG AREA.  IT IS RECOMMENDED THAT ON ANNUAL INSPECT BOTH ACTUATOR HOSE ASSEMBLY SHOULD BE INSPECTED BELOW THE TSO TAG AND SPIRAL WRAP FOR DAMAGE.
